# SDR SWIA202053499

- Difficulty date: September 8, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MINOR EXTERNAL SKIN CORROSION ON BELLY SKIN PANEL FS 559.00+92 TO FS 559.00+112 BETWEEN STGR 26L AND 26R.  C-CHECK RO 10/18/2020.  REPAIRED IAW REO.   MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  NO MEASURABLE WEIGHT CHANGE.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
